Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taken Indomethacin for hemicrania continua. Caused weight gain. Should I be concerned?

i take indomethacin 25 mgs 4 x per day for treatment of hemicrania continua . It really helps my headaches however in the 2 months i have been taking it I have gained more than 20 lbs, I don t know if this is something to be concerned about. My neurologist stays that indomethacin shouldn t cause weight gain but he generally treats me by phone as opposed to actually seeing me. Was looking for thoughts on this. Thank you.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Swelling and rapid weight gain can be seen with indomethacin consumption.In such case for treatment of your hemicranial headcahe you need to consult your neurologist for other treatment options (like naprosyn and topiramate) The later is one drug given for headache which loses weight
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor